# SDR UALA2009052201472

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 32,123 hours, 11,727 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT TEST RECEIVED 'EPSU UNIT FWD L' FAULT.  REPLACED EPSU 10WL, CHECKS GOOD.
